0

Kitty in a hammock  Jack wrote 28 days ago

Hello all. I had an "other" implant March of 2018 an last year about this time I had a DVT from my ankle to my body. I saw an Oncologist. Blood test showed no cancer. Was put on Xarelto and told it would take care of it and kicked back to my GP doc. Had pain and swelling again weekend before last. Same blood clot found last Tuesday. GP put me on Warfarin and Enoxaparin injections. Had a stint (filter) last Friday. Having really bad stomach problems and almost constant mild headache. Took me off anti inflammatory meds and hurt a bunch from that. Back to the Oncologist Monday. He was not helpful first time and did no follow up and seemed the most upset no second imaging was done last year. Less helpful this time. Don't see him again for 3 months. Current INR was 1.1 and moved from 7.5 to alternating 10 and 7.5 Warfarin. Day before yesterday swelling returned and pain in my calf but none along the vein in my upper thigh. Told both docs. Been trying to find answer's. First I was aware of Vitamin K and Warfarin was last night. No word from either doc about it. First question, what over the counter meds are safe and effective for Bloating, Stomach (actually the entire area from my ribs to the top of my legs) pain, Acid reflux, and diarrhea? I'd like to try over the counter until I can get it to see my Gastro doc. Second question, with out anti inflammatory meds to go with Tylenol I am suffering. Is there anything else? I am allergic to codeine and narcotic pain meds. Third question, any idea what in the world is going on? Why is my leg swelling again? It went down last week. Actually it was going down and getting better before I got in to see my GP. Forth question, is it not uncommon for specialist to do very little. I get the feeling I am taking up his time when he has many more things more important than treating me. Just seems to want to kick me back to my GP. What can and should he do that my GP can't? Or are we just on our own to fill in the gaps.

Thank you for any help in this. I just have trouble understanding where this whole thing is going.

Category: Blood Clots

Total Views: 38

Total Comments: 0

Disclaimer


All Comments (0)

There are no replies yet - be the first one to reply!

Comment on this post  



Start managing your Warfarin Register for Free